On the boundedness of Hausdorffoperators on Morrey-type spaces

Victor Ivanovich Burenkov, Elijah Liflyand

Research output: Contribution to journalArticlepeer-review

8 Scopus citations


We give conditions ensuring the boundedness of Hausdorffoperators on Morreytype spaces. Sharpness of the obtained results is studied, and classes of the Hausdorffoperators are described for which the necessary and sufficient conditions coincide.

Original languageEnglish
Pages (from-to)97-104
Number of pages8
JournalEurasian Mathematical Journal
Issue number2
StatePublished - 2017

Bibliographical note

Funding Information:
Supported by the ISAAC (International Society for Analysis, its Applications and Computation) and by the Kazakhstan Mathematical Society

Funding Information:
The research of the first author was supported by the Ministry of Education and Science of the Russian Federation (the Agreement number 02.a03.21.008).


  • Hausdorffoperator
  • Morrey space


Dive into the research topics of 'On the boundedness of Hausdorffoperators on Morrey-type spaces'. Together they form a unique fingerprint.

Cite this